Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash After 1 Week Pep
Feb 27, 2013

Hello,

I started with with PEP regime exactly one week ago (24 hours after exposure) I am taking Truvada and Issentres. I just saw a rash in my trunk. can this be due to the medicines? can seroconversion symptons present so quickly? Should I just stop the pills then?

Response from Dr. Henry

Rash can be due to the HIV medications and is much more likely due to that meds then from HIV. Recommend discussing the rash with the MD/clinic supervising the PEP. In most cases would treat through the rash but it needs to be evaluated. KH



Previous
PCP and TB negative
Next
Atripla and T H C

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement